# SDR QXEA200501573

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,155 hours, 10,575 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Dual Valve
- Part number: 4100S00502
- Part serial: 0228
- Condition: Inoperative
- Part time: 7,070 hours, 6,922 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRFRAME DEICE BOOTS ARE SELECTED TO EITHER SLOW, FAST OR MANUAL, THE NR 2 ENGINE INLET BOOT LIGHT FLICKERS ON THEN GOES OUT. THE DEICE PRESSURE CAUTION LIGHT THEN ILLUMINATES. RAN THE CHECKLIST. THE PRESS IS ISO. BOTH SIDES ARE GOOD. MAINTENANCE REMOVED AND REPLACED NR 4 DUAL DISTRIBUTOR VALVE AMM. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
